MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SAFETYGLIDE¿ SYRING ALLERGIST TRAY PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SAFETYGLIDE¿ SYRING ALLERGIST TRAY PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE
Catalog Number 305951
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the (b)(6) department that the bd safetyglide¿ syring allergist tray permanently attached needle are difficult to activate the safety mechanism feature after use.No reports of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
Investigation summary: customer returned (3) loose 1ml, 10mm, 26g bd safetyglide allergy syringes with a tray cover from lot # 7026751.No packaging materials from lot # 8053919 were returned with the syringes.Customer states that they are having a bit of a challenge engaging the safety device on the allergy syringe that they are currently using for tb placements one syringe was returned with the safety mechanism fully and properly activated.Both remaining syringes were tested and both were able to activate properly without any observed defects.No defects were observed on any of the returned syringes.A review of the device history record was completed for batch # 8053919.All inspections were performed per the applicable operations qc specifications.There was one (1) notification (b)(4) noted for spinners.Severity: s_2__; occurrence: a complaint history check was performed and this is the 1st related complaint reported with the defect/condition of safety mechanism difficult to activate (safetyglide) with lot #8053919 regarding item #305951.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure.Based on the above, no additional investigation and no capa is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SAFETYGLIDE¿ SYRING ALLERGIST TRAY PERMANENTLY ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7509338
Report Number1920898-2018-00319
Device Sequence Number11192298
Product Code MEG
UDI-Device Identifier00382903059515
UDI-Public00382903059515
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2023
Device Catalogue Number305951
Device Lot Number8053919
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;